MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1-3-3D-ES
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Stretched (1601); Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that after detaching the coil, the microcatheter was withdrawn and the coil was pulled out of the aneurysm.It was found that the proximal segment of the coil was not visible under fluoroscopy, suspected to be a "invisible coil".The proximal segment was left on the parent artery.It was noted that coil stretch occurred.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a ruptured, saccular, left anterior communicating artery aneurysm with a max dia meter of 4 mm and a 3mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was moderate.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).There was no friction or difficulty during testing or delivery, continuous flush was administered during the procedure, the damaged/stretched location on the device was the implant coil, and the physician did not reposition the coil during the procedure.
 
Additional Manufacturer Narrative
Update b5 and e2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.No actions or interventions were taken to resolve the coil migration into the parent vessel post deployment.The procedure was completed by directly withdrawing the microcatheter, and the coil was not replaced with a new medtronic product.The cause of coil stretch and poor visualization was confirmed through imaging, and no issues were identified that resulted in the observed damage.The patient did not receive, and will not require, any medical or surgical intervention as a result of the coil migration.No antiplatelet regimen was administered before or after the procedure.Ancillary devices include a echelon catheter 145-5091-150, lot number: 0231121180).

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23535754
Report Number9617601-2025-02690
Device Sequence Number21374215
Product Code KRD
UDI-Device Identifier00763000313623
UDI-Public(01)00763000313623(17)280118(10)230462868
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-1-3-3D-ES
Device Catalogue NumberAPB-1-3-3D-ES
Device Lot Number230462868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/10/2025
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale